MathSciNet Relay Station
MathSciNet bibliographic data
MR1618717 (99j:32037) 32M05 (32H40)
Chen, So-Chin; Jang, Shih-Biau An extension of H. Cartan's theorem. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2265–2271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement